# SDR SWAA2021031253784

- Difficulty date: March 8, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737
- Aircraft serial: 36889
- Aircraft time: 42,093 hours, 25,420 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: None
- Part number: 15000500002
- Part serial: 52574
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: SUPPLEMENTAL INFORMATION----------------STRANGE BURNING SMELL IN COCKPIT. REINSPECT OF PLASTIC BURNING NO SMELL IN CABIN. SEEMS TO DISSAPATE WHEN RECIRC FAM TURNED OFF / PERFORMED CONDITIONAL INSP. IAW AMM 05-51-56.SEE LOG PAGE 1569569 FOR COMPONENENT THAT WAS THE SOURCE OF PLASTIC BURNING SMELL: R+R'D HUD CONTROL PANEL IAW SMM 34-23-03 AIRCRAFT RECERTIFIED TO CAT III PER MT 734-00-03 VERIFICATION #21672 RAR 90688 P/N 1500-0500-002 S/N OFF 52574 S/N ON 10633
